MAUDE Adverse Event Report: ETHICON INC. SURGICEL ORIGINAL 2INX3IN(5.1CMX7.6CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

ETHICON INC. SURGICEL ORIGINAL 2INX3IN(5.1CMX7.6CM); AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Catalog Number 1953
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).H6.Component code: g07002 - device not returned.H 6.Investigation findings: c22 ¿ photo investigation.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: how was the product purchased? gbp find it online was the device used on a patient? if so, was there any patient consequence? ¿no the following information was requested, but unavailable: is there an indication of how the product was distributed? - is there any indication of the source? based on the packaging, is there any indication of which market the original genuine product may have come from? photo investigation summary this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photo shows twelve closed single barrier folders labeled 1953.The image was visually inspected product code 1953 and lot rgb5391.Upon visual inspection, multiple labeling discrepancies were identified, for example duplicate time stamps on the back of the pouch.Based on the samples received, the product is confirmed to be counterfeit due to the discrepancies found in the labeling and packaging material.As part of post-market surveillance, additional monitoring of claims information will be conducted to detect potential safety signals.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that one box of absorbable hemostat product from henan haiwoxi medical instrument co., ltd.And one box of absorbable hemostat product from guizhou yihekang medical instrument co., ltd.With counterfeit characteristics which are basically found on the internal package.No adverse patient consequences were reported.Additional information was requested.

Brand Name
SURGICEL ORIGINAL 2INX3IN(5.1CMX7.6CM)
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21246129
Report Number2210968-2025-00996
Device Sequence Number3640694
Product Code LMG
UDI-Device Identifier10705031003033
UDI-Public(01)10705031003033(17)260228(10)RGB5391
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N12159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number1953
Device Lot NumberRGB5391
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown